MathSciNet Relay Station
MathSciNet bibliographic data
MR1774695 46L55 (37A55 37B10)
Matsumoto, Kengo On automorphisms of $C^*$-algebras associated with subshifts. J. Operator Theory 44 (2000), no. 1, 91–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement